# SDR R61A2023051600283

- Difficulty date: March 27, 2023
- Submitted: May 16, 2023
- Operation: Air carrier
- Aircraft: N422YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000387
- Aircraft time: 22,751 hours, 15,560 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 17003380003
- Condition: Damaged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STRINGER 18L IS DENTED FROM FR 10 - FR 12 APPROX 0.033" REF NDT INTRODUCTION AND SRM 51-10-02 EVALUATION.  REMOVED AND REPLACED STRINGER 18L FROM FRAME 10-FRAME 12 REF SRM 51-40-08
